# SDR MASA200601664

- Difficulty date: June 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,076 hours, 8,698 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 9700 CLT - RUDDER SYSTEM 1 WILL NOT DISENGAGE.  MX R2 DISCONNECT SWITCH.
